# SDR ASAA2017011619412

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,763 hours, 10,211 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Center Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CENTER TANK REFUEL QUANTITY INDICATOR GOES INTO SELF TEST, THEN READS QUANTITY & BACK TO TEST.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT. TESTED CENTER REFUEL GAUGE IAW AMM 28-41-61. OPS NORMAL. NO FAULTS NOTED.
